# SDR DALA1243619264

- Difficulty date: June 29, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 31,909 hours, 17,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 593666063
- Condition: Corroded
- Location: Bs 370-427
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, SMALL FLOOR SUPPORT BRACKETS AT STA 427 AND 370 BETWEEN L28-29R HAVE SURFACE CORROSION.  REMOVED AND REPLACED FLOOR SUPPORTS PER SRM 51-30-05 AND 51-30-02.
